# SDR SIMA201812043001

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 35,364 hours, 25,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SKIN DENTED OUTWARD NEAR FS333.00 BETWEEN STRINGERS 20-21 LEFT. -C/A-REPAIRED SKIN NEAR FS333 BETWEEN STR 20-21 IAW ERS-CR-53MR-3534.
